# SDR 2000UALA00595

- Difficulty date: October 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 37,431 hours, 14,181 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 26702889
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DOWN LIGHT FAILED ON APPROACH.  *S/D*  REPLACED NOSE DOOR SEQUENCE VALVE.
